# SDR ASAA2021041534601

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 52,794 hours, 15,609 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAIL, NO FMC DATA ON F/O NAVIGATION DISPLAY MAP MSG LIGHT ILLUMINATED AND SINGLE FMC OPERATION SCRATCHPAD MESSAGE SHOWN. FMC SOURCE SELECT SWITCH, BOTH ON LEFT, CONTINUED WITH SINGLE FMC OPERATION. GROUNDED - YES. VERIFIED - PERFORMED B737-800 FIM 34-61 TASK 836. 1 EA C/B CYCLED - FMC RETURNED TO NORMAL. INITIAL EVALUATION PER FIM GOOD. GROUND VERIFICATION TEST GOOD.
